A quantitative Khintchine-Groshev type theorem over a field of formal series

Research output: Contribution to journalArticlepeer-review



Publication details

JournalIndagationes Mathematicae
DatePublished - 20 Jun 2005
Issue number2
Number of pages6
Pages (from-to)171-177
Original languageEnglish


An asymptotic formula which holds almost everywhere is obtained for the number of solutions to theDiophantine inequalities double vertical barqA - pdouble vertical bar <¿(double vertical bargdouble vertical bar), where A is an n x m matrix (m > 1) over the field of formal Laurent series with coefficients from a finite field, and p and q are vectors of polynomials over the same finite field.

    Research areas

  • Diophantine approximation, , Positive characteristic, , Systems of linear forms, , Asymptotic formulae

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations